Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Free and semi-inert cell attachments

Author: Peter Bubenik
Journal: Trans. Amer. Math. Soc. 357 (2005), 4533-4553
MSC (2000): Primary 55P35; Secondary 16E45
Published electronically: June 21, 2005
MathSciNet review: 2156720
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $Y$ be the space obtained by attaching a finite-type wedge of cells to a simply-connected, finite-type CW-complex. We introduce the free and semi-inert conditions on the attaching map which broadly generalize the previously-studied inert condition. Under these conditions we determine $H_*(\Omega Y;R)$ as an $R$-module and as an $R$-algebra, respectively. Under a further condition we show that $H_*(\Omega Y;R)$ is generated by Hurewicz images. As an example we study an infinite family of spaces constructed using only semi-inert cell attachments.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 55P35, 16E45

Retrieve articles in all journals with MSC (2000): 55P35, 16E45

Additional Information

Peter Bubenik
Affiliation: Institut de Géométrie, Algèbre et Topologie, Ecole Polytechnique Fédérale de Lausanne, EPFL/SB/IGAT (BCH), 1015 Lausanne, Switzerland
ORCID: 0000-0001-5262-2133

Keywords: Cell attachments, loop space, loop space homology, Adams-Hilton models, differential graded algebras, Lie models
Received by editor(s): December 5, 2003
Published electronically: June 21, 2005
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.